Journal article icon

Journal article

Fractional moments of Dirichlet L-functions

Publication status:
Published

Actions


Access Document


Publisher copy:
10.4064/aa145-4-5

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ACTA ARITHMETICA
Volume:
145
Issue:
4
Pages:
397-409
Publication date:
2010
DOI:
EISSN:
1730-6264
ISSN:
0065-1036
URN:
uuid:18de5971-a54d-412f-97f2-390c6783b174
Source identifiers:
110300
Local pid:
pubs:110300

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP